# SDR SWIA2020061851081

- Difficulty date: November 21, 2019
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 43,437 hours, 36,799 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER HINGE FITTING ON HORIZONTAL STAB GOUGED, FOUND ON INSP OF ADDWORK TASK CARD 55-330-603. ( WORK IN CONJUNCTION WITH JOB 27703105) REPAIRED THE GOUGED LT HORIZONTAL STAB CENTER HINGE FITTING IN ACCORDANCE WITH SRM, REO. COMPLIED WITH TASK CARD.  THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
